Using mathematics to explore social entrepreneurship

Davidson, A, Sawatzki, Carly and Zmood, S 2020, Using mathematics to explore social entrepreneurship, Australian Primary Mathematics Classroom, vol. 25, no. 5, pp. 15-20.

Attached Files
Name Description MIMEType Size Downloads

Title Using mathematics to explore social entrepreneurship
Author(s) Davidson, A
Sawatzki, CarlyORCID iD for Sawatzki, Carly
Zmood, S
Journal name Australian Primary Mathematics Classroom
Volume number 25
Issue number 5
Start page 15
End page 20
Total pages 6
Publisher Australian Association of Mathematics Teachers
Place of publication Adelaide, S.Aust.
Publication date 2020-12
ISSN 1326-0286
Language eng
Indigenous content off
Field of Research 130299 Curriculum and Pedagogy not elsewhere classified
01 Mathematical Sciences
13 Education
HERDC Research category C3 Non-refereed articles in a professional journal
Persistent URL

Document type: Journal Article
Collections: Faculty of Arts and Education
School of Education
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 5 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 27 Jan 2021, 15:41:18 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact